Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

21 year old having PCOS. Changed birth control pill. Pain and cramping in the lower abdomen, heart burn, nausea and migraines. Medicine side effects?

Hi I m 21 and have pcos . I recently changed my birth control pill. I m experiencing a sharp pain on my lower left quadrant and cramping. Along side I have heartburn nausea , which may be from lack of sleep, and extreme migraines . Is there a possibility of it being something severe or is my body just reacting to my new pill
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Health care magic forum. The composition of all the contraceptives are common
and equalent. Individual components can have gastric irritant property hence all these side effects.
dont worry ask your doctor to change the drug. if he insist it to be used you can use drugs to prevent
gastric irritation under the supervison of your doctor.
Besides i advise you some diet recomendations to combat gastric irritation. avoid taking spices
chillies junk foods and oily foods. Take more of green leafy vegetables pulses sprouts milk fruits
and juices to help recovery. Wishing for a quick recovery and thanks for calling.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor